# SDR RAAA98B2047

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621006
- Condition: Discharged
- Location: Row 12
- Component: Intvlv, 873100112
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NEED TO CHECK BATTERIES FOR PAX ROW 12 FLOOR PROXIMITY EGRESS LIGHT.  CHANGED BATTERY PACK DUE DISCHARGED.
